# SDR UPS204603

- Difficulty date: September 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N936UP
- Make and model: Boeing 727108C
- Aircraft serial: 19503
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1130
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR SI CHECK, MAINTENANCE FOUND CORROSION AROUND NUTPLATE HOLES BS 1130, RBL 25 TO 45 WL 208, FLOORBEAM JUST FORWARD OF PRESSURE WEB.  BLENDED OUT CORROSION IAW 727 SRM 51-10-6.
